شنبه 16 دي 1385
 Equilibrium Fluctuations for a Model of Coagulating-Fragmenting Planar Brownian Particles 
  نویسندگان مقاله:   Mojtaba Ranjbar , Fraydoun Rezakhanlou 
 ارائه شده به :    (1391/6/28) 
 عنوان ژورنال:   Communications in Mathematical Physics 
طبقه بندی ژورنال : ISI و ISC
شماره جلد ژورنال 2010 شماره ژورنال 296 ، صفحات 769–826
  
 Numerical solution of homogeneous Smoluchowski’s coagulation equation 
  نویسندگان مقاله:   M. Ranjbar, M. Lakestani, H. Adibi 
 ارائه شده به :    (1389/4/28) 
 عنوان ژورنال:   International Journal of computer Mathematics 
طبقه بندی ژورنال : ISI و ISC
شماره جلد ژورنال 87 شماره ژورنال 9 ، صفحات 2113-2122
فایلی آپلود نشده است
  
 A Numerical Method for solving Fractional Partial Differential Equation with coverting it into NLP problem 
  نویسندگان مقاله:   Mohammad Ali Mohebbi; Mojtaba Ranjba 
 ارائه شده به :    (1391/12/29) 
 عنوان ژورنال:    Computers and Mathematics with Applications 
طبقه بندی ژورنال : ISI و ISC
شماره جلد ژورنال شماره ژورنال 65 (2013) ، صفحات 975–982
  
 Using interpolation of fuzzy number for solving of fuzzy differential equations by p-stage Runge-Kutta method 
  نویسندگان مقاله:   Yaser Hasanpour, Mojtaba Ranjbar 
 ارائه شده به :    (1391/6/28) 
 عنوان ژورنال:   The International Journal of Nonlinear Science 
طبقه بندی ژورنال : علمي پژوهشي
شماره جلد ژورنال 15 شماره ژورنال 4 ، صفحات 269-308
فایلی آپلود نشده است
  
 European option pricing of fractional version of the Black-Scholes model: Approach via expansion in series 
  نویسندگان مقاله:   Mohammad Ali Mohebbi and Mojtaba Ranjbar  
 ارائه شده به :    (1393/1/11) 
 عنوان ژورنال:   The International Journal of Nonlinear Science 
طبقه بندی ژورنال : علمي پژوهشي
شماره جلد ژورنال Vol17 شماره ژورنال No 2 ، صفحات 105-110
  
  EUROPEAN OPTION PRICING OF FRACTIONAL BLACK-SCHOLES MODEL WITH NEW LAGRANGE MULTIPLIERS 
  نویسندگان مقاله:    Mohammad Ali Mohebbi and Mojtaba Ranjbar 
 ارائه شده به :    (1393/1/17) 
 عنوان ژورنال:   Computational Methods for Differential Equations 
طبقه بندی ژورنال : علمي پژوهشي
شماره جلد ژورنال Vol. 2 شماره ژورنال ,No. 1 ، صفحات pp. 1-10
  
 Solving the Fractional Volterra Integro-Differential Equations by an Extremum Problem 
  نویسندگان مقاله:   Mohammad Ali Mohebbi Ghandehari, Mojtaba Ranjbar 
 ارائه شده به :    (21/0/2015) 
 عنوان ژورنال:   Journal of Advanced Research in Scientific Computing 
طبقه بندی ژورنال : علمي پژوهشي
شماره جلد ژورنال Volume 7 شماره ژورنال Issue 1 ، صفحات pp. 38 - 49
  
 Barrier options pricing of fractional version of the Black-Scholes model 
  نویسندگان مقاله:    Mohammad Ali Mohebbi Ghandehari, Mojtaba Ranjbar  
 ارائه شده به :    (0/0/0) 
 عنوان ژورنال:   International Journal of Industrial Mathematics  
طبقه بندی ژورنال : ISI و ISC
شماره جلد ژورنال Vol. 7 شماره ژورنال , No. 2 ، صفحات 171-177
  
 A modified variational iteration method for pricing European option of fractional Black-Scholes model 
  نویسندگان مقاله:   Mojtaba Ranjbar, Mohammad Ali Mohebbi Ghandehari 
 ارائه شده به :    (0/0/0) 
 عنوان ژورنال:   Selcuk Journal of Applied Mathematics 
طبقه بندی ژورنال : علمي پژوهشي
شماره جلد ژورنال شماره ژورنال ، صفحات
فایلی آپلود نشده است
  
 A new variable shape parameter strategy for Gaussian radial basis function approximation methods 
  نویسندگان مقاله:   Mojtaba Ranjbar 
 ارائه شده به :    (2015/11/1) 
 عنوان ژورنال:   Annals of the University of Craiova, Mathematics and Computer Science Series 
طبقه بندی ژورنال : علمي پژوهشي
شماره جلد ژورنال 42 شماره ژورنال 2 ، صفحات 260–272
فایلی آپلود نشده است
  


کلیه حقوق این سامانه برای دانشگاه شهيد مدني آذربایجان محفوظ می باشد. مسئولیت صحت و مطالب درج شده توسط اساتید به عهده دانشگاه نمی باشد
Powered By : Didgah Roshan Sahand